CSpace

Browse/Search Results:  1-9 of 9 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
csciencechinapressandspringerverlagberlinheidelberg2015mathscichinacomlinkspringercomjudiciouspartitionsofweightedhypergraphs 期刊论文
sciencechinamathematics, 2016, 卷号: 59, 期号: 3, 页码: 609
Authors:  Xu Xin;  Yan Guiying;  Zhang Yao
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
neighbordistinguishingtotalchoicenumberofsparsegraphsviathecombinatorialnullstellensatz 期刊论文
actamathematicaeapplicataesinicaenglishseries, 2016, 卷号: 32, 期号: 2, 页码: 537
Authors:  Qu Cunquan;  Ding Laihao;  Wang Guanghui;  Yan Guiying
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
Improved Bounds on the Generalized Acyclic Chromatic Number 期刊论文
Acta Mathematicae Applicatae Sinica, 2016, 卷号: 32, 期号: 1, 页码: 67
Authors:  Wu Yuwen;  Tan Kanran;  Yan Guiying
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
starlikefactorswithlargecomponents 期刊论文
journaloftheoperationsresearchsocietyofchina, 2015, 卷号: 3, 期号: 1, 页码: 81
Authors:  Zhang Yao;  Yan Guiying;  Kano Mikio
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
asufficientconditionforplanargraphswithmaximumdegree8tobe9totallycolorable 期刊论文
actamathematicasinicaenglishseries, 2014, 卷号: 30, 期号: 6, 页码: 993
Authors:  Cai Jiansheng;  Teng Changchun;  Yan Guiying
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
fclasstwographswhosefcoreshavemaximumdegreetwo 期刊论文
actamathematicasinicaenglishseries, 2014, 卷号: 30, 期号: 4, 页码: 601
Authors:  Zhang Xia;  Yan Guiying;  Cai Jiansheng
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
neighborsumdistinguishingtotalcoloringsviathecombinatorialnullstellensatz 期刊论文
sciencechinamathematics, 2014, 卷号: 57, 期号: 9, 页码: 1875
Authors:  Ding Laihao;  Wang Guanghui;  Yan Guiying
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
improvedupperboundsonacyclicedgecolorings 期刊论文
actamathematicaeapplicataesinica, 2014, 卷号: 30, 期号: 2, 页码: 305
Authors:  Wu Yuwen;  Yan Guiying
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
planargraphswithmaximumdegree8andwithoutintersectingchordal4cyclesare9totallycolorable 期刊论文
sciencechinamathematics, 2012, 卷号: 55, 期号: 12, 页码: 2601
Authors:  Cai Jiansheng;  Wang Guanghui;  Yan Guiying
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10